# SDR QXEA2012040900275

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LANDING FOR PANEL 624AT HAS FRETTING.  BLENDED OUT FRETTING IAW RD 8/4-57-445.  CONFIRMED CRACK FREE AREA REF NTM 51-00-01-250-801 PT 6.  REMAINING THICKNESS WITHIN LIMITS IAW RD 8/4-57-445.  APPLIED ALODINE AND PRIMER IAW RD 8/4-57-445.
